Well, the weird brown stuff showed up in my bronch again! Ugh! Still don't know what it is. It doesn't seem to be affecting me too much at least b/c I haven't have any fevers and my lung functions hasn't had an major decreases. Still I'll continue to worry as long as that stuff is in there since we know it's NOT normal. They gave me an IV of antibiotics and a large dose of steroids after the bronch while I was still feeling sleepy. I get to go down to 7mg of Prednisone now instead of 10mg!!! Yeay! I'm on th elowest dosage of my pain patch so I'm gonna try to get off that slowly. It's supposed to stay on for 3 days and then you take it off and put a new one on but to get off of it, you have to increase the days. So first I'll try going every 4 days and then every 5 days and then 6 days and that's it. I hope I can handle it. I still have pain but I hate being stuck at home b/c I'm not allowed to drive. I still have one oral pain med though too. I don't know if I'll have to be completely off of that too. One of my immunosupressent drugs (anti-rejection) I have to open up and let it disolve under my tongue, has caused me some issues with food too. Anything with even the smallest amount of spiceyness to it will set my mouth on fire for at least 10 minutes. It really sucks! The only thing to do about it is take it orally but I'll have to take double the dose and have to wait an hour after I eat or take any pills and wait 2 hours after I take it to have anything too. Biggest concern is if I take double the dose then that might double the side effects..........not good at all! So I'll wait and see if it gets any worse and think about it more.
I have my 1 year transplant check up Aug. 16th and 17th! Can't believe it's been almost a year! I spent so much of it in the hospital that it seems like I haven't been living with my new lungs that long. Man, I am just sooooosoooosoooo glad that things have gotten better! For a while there I didn't think I was gonna make it and now I finally have some more hope and believe I might have a future.